ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
FX-410775 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
01/11/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported left side "elevated liver enzymes", "joint pain", "brain fog", "hair loss", "fluid around implant", "silicone poisoning" and exchange from textured to smooth due to concern with the product.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma-late and silicone migration are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma - late and silicone migration.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: a review of the device noted, deformation.
Event or Problem Description
Patient reported, left side "fluid around implant", "silicone poisoning".And exchange from textured to smooth, due to concern with the product.Healthcare professional, later confirmed.Patient also reported, "joint pain", "brain fog", "hair loss", "elevated liver enzymes".Which, have been deemed not device related.The device has been explanted.